# SDR AALA202312203408

- Difficulty date: November 24, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5405
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 19,438 hours, 7,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: EMERGENCY EXIT DOOR 843 SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED RESERVOIR PER AMM 25-62-49.
